MAUDE Adverse Event Report: ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES

ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES
Model Number 1000186
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation the three-way stopcock of a 20/30 indeflator was loose and could not be tightened.The indeflator was not used with a patient.Another indeflator was used to complete the procedure.There was no patient involvement and no clinically significant delay reported in procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis however the reported difficulties appear to be a potential product quality issue.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot.One nonconforming material record/exception was generated for the finished good lot to investigate the reported issue in accordance with internal operating procedures.A review of the complaint history revealed 4 other similar incidents.On feb 25th, 2022 abbott vascular decided to initiate a voluntary field action for this product.Abbott vascular submitted medwatch # 2024168-2022-01831 on march 4, 2022 with notification of the voluntary recall, (remedial action initiated).Corrective action has been initiated per site operating procedures.Field safety corrective action is required for specific lots of 20/30 and plus 30 indeflators and associated priority packs: 20/30 priority pack with copilot, 20/30 priority pack, priority pack 20/30 w/115 rhv, ppak 20/30 with rhv, plus 30, ppakplus30, ppakplus30 w/115 rhv.This action is being taken due to an increase in the complaint trend for reported leak/splash and loose or intermittent connection.20/30 indeflators are at an increased risk of leaking due to a gap in the hose snap fitting.Stopcocks are at an increased risk of leaking due to a higher tendency for loose connections when not connected properly.

Brand Name
20/30 PRIORITY PACK ACCESSORY KIT
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13973146
Report Number2024168-2022-03448
Device Sequence Number4788893
Product Code MAV
UDI-Device Identifier08717648013614
UDI-Public08717648013614
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number1000186
Device Catalogue Number1000186
Device Lot Number60329936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UNK
Patient Sequence Number1
Patient SexUnknown